# SDR ASAA201805144592

- Difficulty date: May 11, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 10,868 hours, 3,660 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC FAILED,  VTK MULTIPLE TIMES DURING FLIGHT, MAP FLAG DID NOT ILLUMINATE, BUT THE CAPTAIN`S  MAP DISAPPEARED. ACFT GROUNDED.  PERFORMED FMCS, OPS TESTED NORMAL & NO FAULTS NOTED, IAW AMM 34-61-00.
